Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Poisson brackets and commutator brackets. II


Author: Reese T. Prosser
Journal: Proc. Amer. Math. Soc. 62 (1977), 310-315
MSC: Primary 81.58
MathSciNet review: 0443740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A previous result, that for certain problems in Hamiltonian mechanics the commutator bracket is determined by the Poisson bracket, is here extended to include certain problems defined in terms of current algebras.


References [Enhancements On Off] (What's this?)

  • [1] Reese T. Prosser, A new formulation of particle mechanics, Mem. Amer. Math. Soc. No. 61 (1966), 57. MR 0191136 (32 #8545)
  • [2] -, Poisson brackets and commutator brackets. I, Proc. Amer. Math. Soc. (submitted).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81.58

Retrieve articles in all journals with MSC: 81.58


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0443740-8
PII: S 0002-9939(1977)0443740-8
Article copyright: © Copyright 1977 American Mathematical Society